MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE HD 2.7MM X 30A STUBBY ARTHROSCOPE J-LOCK A/C

STRYKER ENDOSCOPY-SAN JOSE HD 2.7MM X 30A STUBBY ARTHROSCOPE J-LOCK A/C
Model Number 0502027030
Medical Device Problem Code Optical Problem (3001)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that the surgeon was unable to complete the surgery due to blurry image.
 
Additional Manufacturer Narrative
The date of manufacture is not known.This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: picture was blurry.Probable root cause: incorrectly assembled optical train; damage to optical train; end of life wear-out; shipping damage; use error.The reported failure mode will be monitored for future reoccurrence.H3 other text: 81.
 
Event or Problem Description

Brand Name
HD 2.7MM X 30A STUBBY ARTHROSCOPE J-LOCK A/C
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key12123198
Report Number0002936485-2021-00358
Device Sequence Number14350507
Product Code HRX
UDI-Device Identifier07613327062090
UDI-Public07613327062090
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K962075
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 08/31/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0502027030
Device Catalogue Number0502027030
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/07/2021
Supplement Date Received by Manufacturer06/07/2021
Initial Report FDA Received Date07/06/2021
Supplement Report FDA Received Date08/31/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;